MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG. MONOPOLAR ELECTROSURGICAL PROBE, L-TIP, 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG. MONOPOLAR ELECTROSURGICAL PROBE, L-TIP, 33CM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0250040112
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the product arced.
 
Event or Problem Description
It was reported that the product arced.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: micro hole that caused electrical current.Probable root cause: poor autoclave reliability; contact forces; use error; insulation damage or inadequate insulation from manufacturing/ servicing.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.H3 other text: 81.

Brand Name
PKG. MONOPOLAR ELECTROSURGICAL PROBE, L-TIP, 33CM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15475446
Report Number0002936485-2022-00531
Device Sequence Number7848610
Product Code GCJ
UDI-Device Identifier37613327061346
UDI-Public37613327061346
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K934094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 11/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250040112
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2022
Supplement Date Received by Manufacturer08/31/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date11/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale